Asymptotic Rényi distances for random fields: properties and applications. (English) Zbl 1274.62062

Summary: The approach introduced in author’s paper, On the concept of asymptotic Rényi distances for random fields. ibid 35, No. 3, 353–366 (1999; Zbl 1274.62061), is further developed and the asymptotic Rényi distances are studied mostly from the point of their monotonicity properties. The results are applied to the problems of statistical inference.


62B10 Statistical aspects of information-theoretic topics
62M40 Random fields; image analysis


Zbl 1274.62061
Full Text: Link


[1] Csiszár I.: Information-type measures of difference of probability distributions and indirect observations. Stud. Sci. Math. Hungar. 2 (1967), 299-318 · Zbl 0157.25802
[2] Dembo A., Zeitouni O.: Large Deviations Techniques and Applications. Jones and Bartlett Publishers, Boston 1993 · Zbl 0896.60013
[3] Georgii H. O.: Gibbs Measures and Place Transitions. De Gruyter, Berlin 1988 · Zbl 0657.60122
[4] Janžura M.: Large deviations theorem for Gibbs random fields. Proc. 5th Pannonian Symp. on Math. Statist. (W. Grossmann, J. Mogyorodi, I. Vincze and W. Wertz, Akadémiai Kiadó, Budapest 1987, pp. 97-112 · Zbl 0667.60055
[5] Janžura M.: Asymptotic behaviour of the error probabilities in the pseudo-likelihood ratio test for Gibbs-Markov distributions. Asymptotic Statistics (P. Mandl and M. Hušková, Physica-Verlag 1994, pp. 285-296
[6] Janžura M.: On the concept of asymptotic Rényi distances for random fields. Kybernetika 5 (1999), 3, 353-366 · Zbl 1274.62061
[7] Liese F., Vajda I.: Convex Statistical Problems. Teubner, Leipzig 1987 · Zbl 0656.62004
[8] Perez A.: Risk estimates in terms of generalized \(f\)-entropies. Proc. Coll. on Inform. Theory (A. Rényi, Budapest 1968 · Zbl 0184.43303
[9] Rényi A.: On measure of entropy and information. Proc. 4th Berkeley Symp. Math. Statist. Prob., Univ of Calif. Press, Berkeley 1961, Vol. 1, pp. 547-561
[10] Vajda I.: On the \(f\)-divergence and singularity of probability measures. Period. Math. Hungar. 2 (1972), 223-234 · Zbl 0248.62001
[11] Vajda I.: The Theory of Statistical Inference and Information. Kluwer, Dordrecht - Boston - London 1989 · Zbl 0711.62002
[12] Younès L.: Parametric inference for imperfectly observed Gibbsian fields. Probab. Theory Related Fields 82 (1989), 625-645 · Zbl 0659.62115
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.